Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    23
  • views
    5320

2 weeks!!!

luvthuet

265 views

I'm so excited to say I will be taking my 14th pill! Half way done with my first month already! This process is definitely been alittle gueling but I think I'm getting use to the drug. Yesterday was the first time I didn't feel like I was on SOMETHING. Does that make since. I'm hyper sensitive to every change. It's because we expect it and are waiting for it to happen to us. Yesterday my ears started peeling...gross, lol. My scalp has really been ok so far. I still get little redness and splotchiness but it seems worse if I drink caffiene. I don't know if I'm getting use to the tane or if I'm getting use to looking like a snake who's shedding my skin, lol. Did I mention this before? So I noticed that for some reason since I've been on this medicine I have noticed Around my brows and upper lip always stay moist. Almost like there sweating but it doesn't actually bead up. More like it glistens, lmao. So weird! Well, I hope everyone is doing well on this journey! Good luck. And thanks for all the thoughts and prayers for my mom <3



1 Comment


Hi! Good luck with accutane, i started mid October and have gotten used to the drug. Just drink a lot of water - it seems to help with most side effects. It seems like just when a certain side effect gets bad, it will be replaced with another. That's both good and bad I guess!Look forward to seeing you clear up :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×